# SDR AALA201612229002

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 28,045 hours, 9,759 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL STATES R2 DOOR, CHECK DOOR PRESSURE. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-70-00.
